Doctor insights on:
Polysorbate 80 Side Effects
Not likely: Polysorbate 80 is used in a variety of foods (ice cream, for example) and cosmetic products. There is a theoretic risk for developing increased blood clots - but it is used as food additive both in europe and usa - the details of this product is http://www.Chservice.Ru/download/crills%20and%20crillets.Pdf. ...Read more
PROBABLY NOT: Polysorbate 80 is ubiquitous in the food/drug industry. It is used as an emulsifier in ice cream. Here, polysorbate makes the ice cream smoother and easier to handle, as well as increasing its resistance to melting. In general, polysorbate 80 is safe and well-tolerated, although a small number of people may be sensitive to this substance and it may be harmful to people with crohn's disease. ...Read more
Are damages to heart caused by the daily use of polysorbate 80 for many years(present in lotion for hair)irreversible?
Could the use of polysorbate 80 in a lotion for hair loss cause cancer or other health hazards(if this lotion is used 2 ml every day for many years)?
Could the use of a lotion for hair loss based on polysorbate 80, if it is used for many years, every day, cause cancer and heart problems?
No proof in humans: The only readily available info on the cardiac effects of polysorbate 80 is in a study on dogs. (Experimental results in dogs do not necessarily prove that the same thing will happen in humans) There has been some concern, but no proof, it may affect humans when combined with amiodarone (a heart drug). Here is what the toxicology data network says:about polysorbate 80 http://tinyurl.com/o7t98tx ...Read moreSee 1 more doctor answer
What are the side effects of gardasil? Contraindications? I have GERD and average of 120/80-130/90 bp.
I have been giving my son of 4years old 80 drops of zyrtec (cetirizine) per day for 5 days . What are the side effects?
At bedtime: It may make him slept, so best to give it before bedtime. ...Read more
How long for side effects to go away after decreasing prozac (fluoxetine) from 80 to 60? Was on 80 for a month and went back down due to side effects
I am taking clenbuterol around 80 mg a day along with amino x while at training for a month & wanted to know the side effects as i feel sleepy?
Not safe: Clenbuterol is not safe to be taken as a sport supplement. It can cause jitteriness, insomnia and worse, cardiac problems . Please reconsider its use. If you are underweight it can cause irregular periods or no periods too. The Amino Acids in moderation are ok but you should be eating a balanced diet. ...Read more